MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 42MM HUMERAL CONST LINER +0

EXACTECH, INC. EQUINOXE; REVERSE 42MM HUMERAL CONST LINER +0
Model Number 320-42-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 04/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 300-30-12, 5844380 - equinoxe preserve stem 12mm.320-02-42, 6709501 - rs expanded glenosphere 42mm, +4mm offset.320-10-00, 6763200 - equinoxe reverse tray adapter plate tray +0.320-15-05, 6832873 - eq rev locking screw.320-20-00, 6789863 - eq reverse torque defining screw kit.320-15-08, 6552558 - sup/post aug plate, r rs glenoid baseplate.320-20-38, 6403533 - eq rev compress screw lck cap kit, 4.5 x 38mm.320-20-38, s126143 - eq rev compress screw lck cap kit, 4.5 x 38mm.320-20-30, s093392 - eq rev compress screw lck cap kit, 4.5 x 30mm.
 
Event or Problem Description
As reported, this male patient had issues with an r shoulder infection over the last 2 weeks since the initial tsa implant.The patient was revised, and an antibiotic spacer was placed.The patient was last known to be in stable condition following the event, devices will not return, facility disposed of them.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
REVERSE 42MM HUMERAL CONST LINER +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11751704
Report Number1038671-2021-00207
Device Sequence Number19777681
Product Code KWT
UDI-Device Identifier10885862086716
UDI-Public10885862086716
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2025
Device Model Number320-42-10
Device Catalogue Number320-42-10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;